# SDR SWAA2021083006034

- Difficulty date: August 11, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 003991
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD AFT FLAP DELAMINATED AT INBOARD END LOWER SURFACE / REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22. RIG AND OPS CHECK GOOD.(SA-M 326 ATTACHED: A1303810)POS: L/HPN OFF/ON: 113A3700-25 SN OFF: 003991 SN ON: 004420
